BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the subdirectly irreducible semi-De Morgan algebras

Participants in the publication
Palma, Cândida (Author)
Santos, Raquel (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
1996

Where published
PUBLICATIONES MATHEMATICAE-DEBRECEN

Publication Identifiers
ISSN - 0033-3883

Volume
49
Number
1-2

Starting page
39
Last page
45


Export

APA
Palma, Cândida, Santos, Raquel, (1996). On the subdirectly irreducible semi-De Morgan algebras. PUBLICATIONES MATHEMATICAE-DEBRECEN, 49, 39-45. ISSN 0033-3883. eISSN .

IEEE
Palma, Cândida, Santos, Raquel, "On the subdirectly irreducible semi-De Morgan algebras" in PUBLICATIONES MATHEMATICAE-DEBRECEN, vol. 49, pp. 39-45, 1996.

BIBTEX
@article{1864, author = {Palma, Cândida and Santos, Raquel}, title = {On the subdirectly irreducible semi-De Morgan algebras}, journal = {PUBLICATIONES MATHEMATICAE-DEBRECEN}, year = 1996, pages = {39-45}, volume = 49 }